# SDR AALA202401249005

- Difficulty date: January 23, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 25,536 hours, 11,726 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 642230011
- Part serial: 7503P
- Condition: Excess Play
- Location: Nr 2 Engine
- Part time: 25,536 hours, 11,726 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: #2 ENGINE AFT MOUNT OUTBOARD LINK BEARING IN CENTER BEAM HAS AXIAL PLAY. MAINTENANCE REPLACED #2 ENGINE AFT MOUNT PPER AMM 71-22-11.
